# SDR AUS20020303

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiter
- Condition: Failed
- Location: Dc Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) PILOT EXPERIENCED COMPLETE LOSS OF ELECTRICAL POWER WHEN THE UNDERCARRIAGE WAS RETRACTED AFTER TAKE-OFF. INVESTIGATION FOUND THE BUS 1 AND 2 CURRENT LIMITERS BLOWN. FURTHER INVESTIGATION FOUND THE ALTERNATOR BLOCKING DIODE HAD AN UNSERVICEABLEINSULATOR THAT WAS SHORTING ALTERNATOR OUTPUTS TO EARTH.
